# SDR 05FDEA02747

- Difficulty date: September 4, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE IN MAIN CARGO DOOR UPPER SKIN ATTACH FITTING, FITTING AT BODY STATION 640 JUST ABOVE STRINGER 2 LEFT.  REMOVED AND REPLACED BS 640 ATTACH FITTING ABOVE STR 3 LT CARGO DOOR UPPER SILL PER EA 7-5330-92260A.
